Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A class of linear transformations which can be written as the product of projections

Authors: John B. Hawkins and William J. Kammerer
Journal: Proc. Amer. Math. Soc. 19 (1968), 739-745
MSC: Primary 47.40
MathSciNet review: 0225195
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • Noël Gastinel, Procédé itératif pour la résolution numérique d’un système d’équations linéaires, C. R. Acad. Sci. Paris 246 (1958), 2571–2574 (French). MR 94895
  • A. S. Householder and F. L. Bauer, On certain iterative methods for solving linear systems, Numer. Math. 2 (1960), 55–59. MR 116464, DOI
  • S. Kaczmarz, Angenäherte Auflösung von Systemen linear Gleichungen, Bull. Internat. Acad. Polon. Sci. Cl. A (1937), 355-357.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.40

Retrieve articles in all journals with MSC: 47.40

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society